# SDR 9700023229

- Difficulty date: January 1, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N329NW
- Make and model: Airbus A320-211
- Aircraft serial: 306
- Engine: Cfmint CFM565A1
- System (JASC): 7250 · Turbine Section
- Part: Turbine
- Condition: Damaged
- Location: Nr 2 Engine
- Stage of operation: TO
- Nature of condition: R
- Precautionary procedure: C, D

## Discrepancy

DURING TAKEOFF, THE NR 2 ENGINE EXPERIENCED A COMPRESSOR STALL.  TAKEOFF WAS ABORTED AT 70 KNOTS.  MAINTENANCE FOUND TURBINE SECTION DAMAGE.  REPLACED NR 2 ENGINE.
